i have a complicated story to tell you, and i definitely could use your help.
im a male 31 yrs old..about 3 mos ago i described to you an unprotected encounter with a friend, who i trust..just in case i took 2 grams of azithromicin, and you responded that you would have recommended against that, and that i had a safe sexual encounter, and wouldnt recommend hiv testing based on that encounter..
3 mos later, i started feeling a little weird tingling at the tip of my penis..thought it could be a urinary tract infection, so i took a home test and it was positive for white blood cells, and im pretty sure for nitrates as well (colors matched on back of bottle)..i was going overseas on vacation and had no time to see a doctor so i called and got a prescription for cipro, which was ineffective. so i went to a doctor in paris, who told me it could be a slow developing case of chlamydia, but he couldnt test me cause i had already been on antibiotics, and also cause i was heading to Rome the next day. So he prescribed me 100 mgs of dioxocyline 2x a day for 15 days. i have never experienced any discharge, only going to the bathroom a lot, maybe just because i was drinking lots of water and urination isnt painful, just slight discomfort still at the tip of my penis, like tingling and a bit of throbbing..no terrible lower back pain, or fever. After 6 doses thus far of the dioxocycline it appears the symptoms are going away, but i cant be totally sure yet. i dont feel anything in the beginning of the day, but as the day progresses i feel it a little bit, and then at night before i go to bed i can definitely feel it. starting to question if this could be psychosomatic or what, but its extremely distressing and im wondering what you think has happened, since i probably wont be able to tell after these antibiotics. also wondering again about the chances of hiv infection from a one time encounter like this 3 mos ago with a friend who i think has been in a monogamous relationship for years, even if she had given me chlamydia? Either way whether it was that or just a urniary tract infection, how long until the antibiotics kick in and the symptoms go away?
please let me know. thank you..
The regular dose of chlamydia treatment is 100mg of doxycycline, 2x a day, for 7 days. The symptoms should start going away anywhere from day 2-5. Furthermore, you were never tested positive for chlamydia, so who knows if that is what you have. Have you been tested for prostatitis? I'd recommend going to a urologist and getting tested for prostatitis, which could be causing all your symptoms.
As for HIV, chances are good that you did not get HIV, simply because HIV is difficult to get and the chances that the girl "you trust" had HIV is slim to none. You don't say what kind of encounter you had with this girl. Was it unprotected sex? Even so, HIV shouldn't be to much of a concern.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.